Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Anxious feeling

How do I get rid of this anxious feeling I have in my stomach? It's like butterflies big time. I hate it! I already take prozac, but still have this....ughhhhh!!!!!!!Anybody else get this? What do you do for it?

Answer Question
 
Anonymous

Asked by Anonymous at 9:05 PM on Nov. 11, 2010 in Health

Answers (3)
  • Maybe try a Tums or Pepto Bismal? Your Dr. would know more about how to treat it.
    Sharell8710

    Answer by Sharell8710 at 9:16 PM on Nov. 11, 2010

  • if its anxiety xanax works wonders. good luck.
    Dynamight

    Answer by Dynamight at 9:29 PM on Nov. 11, 2010

  • How long have you been on Prozac? The Prozac could be causing the anxiety or it could be the depression causing it. I find the best way is to write things down & slow down and take deep breaths. As far as medications go...I would consult with your Dr.
    P.S. Prozac made me crazy with anxiety.
    Callie140

    Answer by Callie140 at 11:37 PM on Nov. 11, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN